Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Started ginet-84, got periods with extreme cramps, clots of blood. Could it be a side effect?

I have just started taking Ginet-84 (having almost finished the first packet, in the red area) and my period started and on day two I had extreme cramps and then passed about 3 clots of blood during the day. Ive never had problems with clots like this before and wondered if it was perhaps a side-effect. I am taking this pill to stop my periods as was getting fed up with them (Im 50 and still no menopause ), wondering perhaps I should have just had the injection instead but was told this caused weight gain but have found this does also.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. No, it is not a side effect. You have just started on Ginet-84, you are also in menopausal phase. Your body and system may take some time to adjust with the medication you have been taking. You do not need to worry, at this phase of life menstruation disturbances do exist. It is a natural process. Sometimes you may get scanty menstrauation, sometimes you may see big clots. At times menstruation can also be excessive or at times you may miss your periods. Before menopause irregularity in menstruation cycle is common.

You should not take injections to get it stopped unnaturally, it will only result in hormonal disbalance, mood fluctuations, hypertension, dizziness or confusions. I will suggest you to let it stop naturally.

It is a delicate phase through which you are passing, take health capsules like Evion once daily for a few days to help you feel better. Also take calcium, protein, iron rich diet. Take energy drinks. A balanced diet with regular exercise should be yoyr way to start the day. Just relax and chill. I will help you if you have problems. Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor